# SDR QR9R20220623002

- Difficulty date: June 23, 2022
- Submitted: June 23, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720289160
- Aircraft time: 3,377 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: B771M40C1005
- Part serial: 417
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 1 HOUR INTO THE FLIGHT THE THE TRIPLE TACH (NR, N2 FOR BOTH ENG) DECREASED TO ZERO WITH NO OTHER INDICATIONS. REMOVED AND REPLACED TRIPLE INDICATOR IAW AMM 62-41-00, 4-3. MOC SUCCESSFULLY COMPLETED IAW RFM AND USAACE CKLIST.
